Reagan, Try it like you mentioned and see how it goes. It may work out just fine for you taking it in the evening. If that does not work, then move it to another mealtime. But, do pay attention to what you are eating at the time you take the aubagio. It may be coincidence or just in my head, but for me the healthier I eat when I take the aubagio the less side effects I have from my daily dose. As I mentioned in other threads, what worked best for me was a large healthy meal at breakfast with my med. But that just worked out better for me. I believe if my healthiest and largest meal was dinner, then that would work fine for me.
I have not had any BM problems related to the aubagio use. I am a little over six months into the aubagio regimen. Primary side effects have been a slight nausea within an hour of dosing, slight hair thinning around month 3 or 4 that has now stabilized (thank goodness), and a couple of times I have experienced flushing. Have not had that symptom in several months, so I am hoping it does not return.
Good luck with your aubagio, and if you have any digestive issues with it really pay attention to what you ate with it and try avoiding that for a bit to see what works best. One last thing, not consuming food with the aubagio was a major mistake for me. I would not recommend that, it caused major abdominal pain and upset stomach for me.